Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Testosterone injections?

I was prescribed testosterone injections due to low T eight months ago and in October, my physician told me to stop as my T levels were high. About that time, I developed hyper nipple sensitivity and noticed fullness in my breast area. Also I have very enlarged gonads to the point that walking and sitting are affected. My internist has recommended a stomach MRI and sonogram as my stomach is extremely bloated, but has not addressed the other which is more bothersome. What specialist might help with my concerns? Thank you
Mon, 30 Mar 2015
Report Abuse
Internal Medicine Specialist 's  Response
Are you sure the sonogram was ordered for your stomach and not your testicles? It doesn't make sense that both a sonogram and MRI were ordered for your stomach. Ultrasounds are often done if there is a problem with the testicles. This would be the ideal test for enlarged gonads. In any case, the person specializing in problems with gonads is a urologist. If this is related to a hernia (I am trying to figure out how the stomach bloating and enlarged gonads are related), a urologist is also a surgeon who can repair it. Sometimes cysts in the spermatic cords can cause testicular enlargement. The urologist can examine you and make a judgment about what is going on, but I am pretty certain will also order a sonogram. Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Testosterone injections?

Are you sure the sonogram was ordered for your stomach and not your testicles? It doesn t make sense that both a sonogram and MRI were ordered for your stomach. Ultrasounds are often done if there is a problem with the testicles. This would be the ideal test for enlarged gonads. In any case, the person specializing in problems with gonads is a urologist. If this is related to a hernia (I am trying to figure out how the stomach bloating and enlarged gonads are related), a urologist is also a surgeon who can repair it. Sometimes cysts in the spermatic cords can cause testicular enlargement. The urologist can examine you and make a judgment about what is going on, but I am pretty certain will also order a sonogram. Hope this helps.